MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT DISTA; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT DISTA; CATHETER, EMBOLECTOMY
Model Number 45030
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6) medical center.Device evaluated by mfr.: the pump assembly, effluent/supply line, shaft, tip, and spike line were visually examined for damage or any irregularities.The catheter shaft showed a kink at 62.5 cm from the tip.Functional testing was attempted; however, the device would not prime.During analysis at the severely kinked location at 62.5 cm from the tip the hypotube was broken and completely separated.The x-ray was used to verify the broken hypotube.The device could not be functionally tested due to the extreme damage on the device.A pressure of 1.020 reading was reported before the console would stop the priming process and issue an under-pressure alarm.Inspection of the remainder of the device, apart from the observed damage revealed no other damage or irregularities.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2022.It was reported that an error message occurred.The target lesion was located in the tibial vessel.An angiojet solent dista catheter was selected for thrombectomy procedure.The device made two passes into the vessel during the procedure and upon reinserted, the unit prompted a check saline error message when trying to activate the device.Healthcare personnel (physician) decided to abandoned treatment and lysis the patient overnight to complete the procedure.No patient complications reported.However, device analysis revealed a broken hypotube.

Brand Name
ANGIOJET SOLENT DISTA
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15946637
Report Number2124215-2022-48755
Device Sequence Number7334248
Product Code DXE
UDI-Device Identifier08714729889731
UDI-Public08714729889731
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2024
Device Model Number45030
Device Catalogue Number45030
Device Lot Number0029431632
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2022
Initial Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient RaceWhite